# SDR AALA20120404002

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 99,019 hours, 16,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY WALL EMERGENCY LIGHT ILLUMINATOR LENS MISSING.  REPLACED LENS FOR LEFT AFT LAVATORY WALL EMERGENCY LIGHT ILLUMINATOR.  OPS CHECK NORMAL.
